# SDR DALA2018092005680

- Difficulty date: September 20, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 56,291 hours, 20,393 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATO, AT 70KTS DUE TO T/O CONFIGURATION WARNING. PERFORMED PSEU BITE. REPLACED STAB T/O WARNING SWITCHES S132 AND S546 PER AMM. SYSTEM TESTS NORMAL.
